MAUDE Adverse Event Report: FX SOLUTIONS EASYTECH REVERSED; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS EASYTECH REVERSED; REVERSED SHOULDER PROSTHESIS
Model Number DIAMETER 40 mm ECCENTRIC
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the united states.
 
Event or Problem Description
The event was a revision surgery due to anchor base loosening that occured approximately 7 months after the primary surgery.During the revision surgery, the surgeon explanted the ø38 anchor base, the ø40 eccentric glenosphere and the ø40/+6 humeral cup.Then he implanted a new ø40 eccentric glenosphere, a size 14 cementless stem and a ø40/+9 humeral cup.

Brand Name
EASYTECH REVERSED
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key12188100
Report Number3009532798-2021-00102
Device Sequence Number4255478
Product Code PHX
UDI-Device Identifier03701037300312
UDI-Public03701037300312
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberDIAMETER 40 mm ECCENTRIC
Device Catalogue Number105-4011
Device Lot NumberM1323
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;